Translator Disclaimer
September 2018 Certain results on para-Kenmotsu manifolds equipped with $M$-projective curvature tensor
Abhishek Singh, Shyam Kishor
Tbilisi Math. J. 11(3): 125-132 (September 2018). DOI: 10.32513/tbilisi/1538532031

Abstract

The purpose of the article is to study the certain results on para-Kenmotsu manifolds equipped with $M$-projective curvature tensor. Here we investigate para-Kenmotsu manifolds satisfying some curvature conditions $\widetilde{M}\cdot R=0,$ $\widetilde{M}\cdot Q=0$ and $Q\cdot \widetilde{M}=0,$ where $R$, $Q$ and $\widetilde{M}$ respectively denote the Riemannian curvature tensor, Ricci operator and $M$-projective curvature tensor.

Citation

Download Citation

Abhishek Singh. Shyam Kishor. "Certain results on para-Kenmotsu manifolds equipped with $M$-projective curvature tensor." Tbilisi Math. J. 11 (3) 125 - 132, September 2018. https://doi.org/10.32513/tbilisi/1538532031

Information

Received: 8 April 2018; Accepted: 2 May 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172280
MathSciNet: MR3954199
Digital Object Identifier: 10.32513/tbilisi/1538532031

Subjects:
Primary: 53C15
Secondary: 53C25, 53C26

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top